Ask a pharmacist

Warning! Pharmacists’ answers are based on the details provided in each question that has been received. If in doubt, ask a specific question to participating pharmacists or contact your pharmacy.

The questions are displayed as they were originally written.

September 18th 2019
I’ve been prescribed cotazym for gas and bloating but one of the side effects is gas and bloating. Any ideas?
Alexandra Grenier Pharmacist

Side effects in monograph are sometimes hard to evaluate.  In studies, patients reported effects or symptoms.  Gas and bloating can be link to the illness and not to the medication, but the company has to write it in monograph anyway.  For example, nausea is a side effect of Gravol which is use to treat nausea ! Ask your pharmacist if you have any other questions.

The pharmacist is solely responsible for the answer.

To get more details on your specific question,

Alexandra Grenier suggests meeting with your pharmacist.